Thread: Burning while injecting!!!???
04-08-2004, 06:30 PM #1
Burning while injecting!!!???
I just tried doing a shot of 1ml of QV Prop and 1ml of QV Tren in the glute. I have been doing this for a while now and have never had a problem. This time (literally 5 minutes ago) I used the same precautions as usual, pinned, pulled back on the plunger (got air), but as soon as I started to inject I got a really bad burning sensation immediatly. I stopped the inject, and pulled the pin out and found a little bit of blood in the pin. I'm almost positive I wasn't in a vein because I did aspirate . Now it is very itchy and puffy around the site, almost like an allergic reaction Has anybody ever experienced this. I'm just going to pin up on the other side for now, but I'm a little curious as to why this happened...
04-08-2004, 06:34 PM #2
it happened to me a few times with prop. i figured it was the ba in the prop so i just kept going. never turned out to be a problem. keep an eye on the area. but my hunch is you'll be ok.
04-08-2004, 06:38 PM #3Originally Posted by symatech
04-08-2004, 06:53 PM #4
I'm going to rule out the BA content due to the fact that I just switched the pin, and injected into the other glute with no problem. Anybody else have any ideas? It's swelled up like a golf ball right now, and I only injected a few drops at most...
04-08-2004, 07:08 PM #5
swollen? is it hot to the touch? do you feel like you have a fever?
04-08-2004, 07:22 PM #6Originally Posted by symatech
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)